# SDR PCAA9800730

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMERGENCY EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB AND CLEANED SOCKET.  OPERATION TEST NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (X)
